# SDR DHL200080364C

- Difficulty date: February 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE SECTION 32 RT LONGERON SPLICE AFT FITTING CRACKED BETWEEN STA 1690 AND STA 1702.  REMOVED AND REPLACED FITTING IAW SRM 51-1-8 PG 12.  N/R 5484
